|Sores on Body
Aug 3, 2000
my sister has AIDS and I believe she is in her last stages. please tell me what are the little brown circles that look like a rash that are starting to come out all over her skin and why is she starting to hallucinate?
| Response from Dr. Cohen
Clearly you are concerned about your sister's welfare but I am afraid that the information that you provide does not bring any particular diagnosis to mind. There are a number of HIV-associated conditions that may present initially with skin involvement. If she is experiencing changes in her thinking this may be related to whatever is going on or she may be experiencing a side effect to a medication that she is taking.
She should be seen by a physician as soon as possible so that she can be treated appropriately. Good luck.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.